# SDR DALA2024071607196

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 AD - 01 DISBONDED AREA WAS FOUND ON TRAILING EDGE WEDGE LOWER SKIN OF SLAT 7 OF 2.250IN LENGTH AND 2.00 IN WIDTH AT OSS 307 IN REFERENCE TO JOB 207-0001 CARD 5740-01145-05G. CORRECTIVE ACTION: SUMMARY OF NRC 00074: TRAILING EDGE WEDGE LOWER SKIN OF SLAT 7 OF 2.250IN LENGTH AND 2.00 IN WIDTH AT OSS 307 WAS REPAIRED PER B757-200 S.R.M. 51-70-10-2R PAR.18 AND 20. B. IN REFERENCE B757- 200 S.R.M. 57-43-02. (0447633)
